Volume 10,Issue 4,1990 Table of Contents

Other Issues:  


Viscosity Method for the 2×2 Quasilinear Hyperbolic Conservation Laws
  Yang Tong and Lin Longwei
  1990,10(4):475-484 [Abstract(1898)]  [View PDF]
The Exterior Tricomi and Frankl Problem
  John M. Rassias
  1990,10(4):485-493 [Abstract(1927)]  [View PDF]
Semi-Group Rings of Ordered Semi-Groups Which Are Reduced-Rings
  1990,10(4):494 [Abstract(1736)]  [View PDF]
The Quasi-Duhamel Principle and Its Applications
  L. C. Hsu and Sun Guangrun
  1990,10(4):495-499 [Abstract(2074)]  [View PDF]
A Refinement of Hardy-Riesz′s Extended Hilbert Inequality
  Xu Lizhi and Guo Yongkang
  1990,10(4):500 [Abstract(1647)]  [View PDF]
An Algorithm for Minimal Number-Grouped Partitions of Random Permutations
  Ding Kenquan
  1990,10(4):501-508 [Abstract(1846)]  [View PDF]
Some Finite-Dimensional Involutive Systems with Polynomial Forms
  Ma Wenxiu
  1990,10(4):509-515 [Abstract(2074)]  [View PDF]
  1990,10(4):516 [Abstract(2158)]  [View PDF]
On Singular Integral Equation with Hype ranalytic Cauchy Kernel
  Dai Daoqing and Lin Wei
  1990,10(4):517-521 [Abstract(2060)]  [View PDF]
An Inequality on n-Dimensiond Simplex
  Leng Gangsong
  1990,10(4):522 [Abstract(2038)]  [View PDF]
Convergence Theorems for Thiele type Vector Continued Fractions
  Zhu Gongqin and Gu Chuanqing
  1990,10(4):523-526 [Abstract(2053)]  [View PDF]
Meromorphic Functions with Two Radially Distributed Values
  Zheng Jianhua
  1990,10(4):527-528 [Abstract(1899)]  [View PDF]
Fixed Point Theorems for Contraction Mapping on Probabilistic Metric Spaces
  Cai Changlin
  1990,10(4):529-530 [Abstract(1752)]  [View PDF]
The Lipschitz Continuous Selection of Metric Projections
  Song Wenhua
  1990,10(4):531-534 [Abstract(1762)]  [View PDF]
On Several Theorems of Fixed Point Index for Complely Positively Concave Increasing Operator
  Ding Fangyun
  1990,10(4):535-540 [Abstract(2029)]  [View PDF]
Inverse limit and FP-Injective Hulls of Modules
  Wang Fanggui
  1990,10(4):541-544 [Abstract(1867)]  [View PDF]
Lyapunov Function and Comparison Principle for Discrete Systems
  Sun Yuzhi
  1990,10(4):545-551 [Abstract(2174)]  [View PDF]
About the Super Bound of the Limit Circles of the Perturbation System x=y εPn(y)x y= -x εQn(x)y
  Wang Feng
  1990,10(4):552-554 [Abstract(2001)]  [View PDF]
On И.Г.малкин Conjecture
  Zeng Weiyao
  1990,10(4):555-558 [Abstract(1737)]  [View PDF]
A Question about Nonlinear Functional
  Sun Jingxian
  1990,10(4):559-563 [Abstract(1907)]  [View PDF]
  1990,10(4):564 [Abstract(1752)]  [View PDF]
Tensor Functor Defined on the Category RMnl
  Liu Yuren
  1990,10(4):565-570 [Abstract(1984)]  [View PDF]
Qualitative Analysis of a Class of Fri-Molecule Models of Bio-Chemical Reaction
  Zhao Zhenhai and Sun Lihua
  1990,10(4):571-575 [Abstract(2115)]  [View PDF]
  1990,10(4):576 [Abstract(1708)]  [View PDF]
A Weighted Mean Value Theorem for Solutions of the Kohn-Laplade Equation on the Heisenberg Group
  Zhang Weiguo and Fang Zenzen
  1990,10(4):577-581 [Abstract(2154)]  [View PDF]
The Asymptotic Expansion of Spline Fuctions on Non-Isometric Cut
  Mao Zechun
  1990,10(4):582-584 [Abstract(1843)]  [View PDF]
A Note on the Submatrices of an Inverting Matrix Over a Skew Field
  Tu Boxun
  1990,10(4):585-589 [Abstract(1886)]  [View PDF]
A Note on Distribution of Primitive Roots in a Finite Field
  Wang Jun
  1990,10(4):590-592 [Abstract(1927)]  [View PDF]
On A New Subgraph Deconposition Problem
  Ma Kejie and Chen Huaitang
  1990,10(4):593-597 [Abstract(1789)]  [View PDF]
On the Approximation of Continuous Functions by Pal-Type Interpolation Polynomials
  Jian Gongjian
  1990,10(4):598-600 [Abstract(1635)]  [View PDF]
  1990,10(4):601-607 [Abstract(2000)]  [View PDF]
On Several Results of GB Type Spaces
  He Haiyan
  1990,10(4):608-610 [Abstract(1723)]  [View PDF]
The Riesz-Dunford Integral of Analytic Operator Functions
  Zhu Jianmin
  1990,10(4):611-614 [Abstract(1794)]  [View PDF]
  1990,10(4):615-616 [Abstract(1927)]  [View PDF]
  1990,10(4):617-618 [Abstract(2213)]  [View PDF]
Boolean Approaches to Combinatorial Optimization
  P. L. Hammer,Liu Yanpei and B. Simeone
  1990,10(4):619-628 [Abstract(2151)]  [View PDF]